# SDR CA151124009

- Difficulty date: November 24, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 2,074 hours
- Engine: Lyc IO360A1B
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: AA481102
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE ANNUAL INSPECTION THE OIL FILTER WAS REMOVED AND CUT OPEN FOR INSPECTION AND THE FILTER INTERIOR WAS FOUND TO BE BENT. THERE WAS NO DAMAGE TO THE EXTERNAL CAN OF THE FILTER, AND IT DID NOT APPEAR TO AFFECT THE FILTRATION OF THE OIL.
